Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some prime numbers of the forms $ 2A3\sp{n}+1$ and $ 2A3\sp{n}-1$


Authors: H. C. Williams and C. R. Zarnke
Journal: Math. Comp. 26 (1972), 995-998
MSC: Primary 10A25
MathSciNet review: 0314747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All primes of the form $ 2A{3^n} + 1$ and of the form $ 2A{3^n} - 1$, where $ 1 \leqq A \leqq 50$ and $ 1 \leqq n \leqq 325$, are found. Some large twin primes are also determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0314747-X
PII: S 0025-5718(1972)0314747-X
Keywords: Primes, twin primes, algorithm
Article copyright: © Copyright 1972 American Mathematical Society